# SDR 08FDEA04181

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15051000617
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, BS 345, RBL 0-25 HAS CORROSION. REMOVED CORROSION FROM BS 345 AT RBL 0-25. CORROSION CHECKED OUT OF LIMITS IAW SRM 53-00-51 . REMOVED DAMAGED AREA, FABRICATED REPAIR  PARTS INSTALLED REPAIR PARTS AT BS 345 LBL-53 TO RBL 32 WORK DONE IAW SRM 53-00-51.
